# SDR SWAA2024090518075

- Difficulty date: July 28, 2024
- Submitted: September 5, 2024
- Operation: Air carrier
- Aircraft: N494WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33868
- Aircraft time: 65,251 hours, 39,171 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB - INTERCOSTAL LOCATED BTW BS500 TO BS500A AND LBL21 FWD CARGO COMPARTMENT 2024-473078<[01] REPLACED WEB-INTERCOSTAL LOCATED BTW BS500 TO BS500A AND LBL21 FWD CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 AND SRM 51-10-02 ITEM 9 AND DWG 143A7505; SHEET 37; REV -. SEE INDIVIDUAL SIGNS-OFF BELOW.;[02] TASK COMPLETED  SEE INDIVIDUAL SIGNS-OFF BELOW
